On The Classes of (1,2) βc-Open Sets In Bitopological Spaces

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2020 by IJMTT Journal
Volume-66 Issue-2
Year of Publication : 2020
Authors : R.Bhavani, A.Arivu Chelvam, A.Hamarichoudhi
  10.14445/22315373/IJMTT-V66I2P508

MLA

MLA Style: R.Bhavani, A.Arivu Chelvam, A.Hamarichoudhi   "On The Classes of (1,2) βc-Open Sets In Bitopological Spaces" International Journal of Mathematics Trends and Technology 66.2 (2020):64-72. 

APA Style: R.Bhavani, A.Arivu Chelvam, A.Hamarichoudhi(2020). On The Classes of (1,2) βc-Open Sets In Bitopological Spaces International Journal of Mathematics Trends and Technology, 64-72.

Abstract
A new class of generalized open sets in a bitopological space, called (1,2)*-βc open sets, is introduced and studied. This class is contained in the class of (1,2)* - β- open sets and contains all (1,2)* - bc - open set and (1,2)* - Θ - semi-open sets. We show that the class of (1,2)* - βc -oent sets generates the same bitoplogy as the class of Θ - (1,2)* - open sets in alexandroff spaces. 

Reference
[1] Ravi.O and Lellis Thivagar .M “On stronger forms of (1,2)*- quotient mappings in bitopological spaces”,International J.math game theory and algebra , 14 (6) (2004), 481-492.
[2] Ravi .O and Lellis Thivagar.M “A bitopological (1,2)*- semi-generalized continuous maps”, Bull. Malays. math sci. soc (2), 29 (1),(2006), 79-88.
[3] Lellis Thivagar.M Ravi.O and Abd Ei-money, M.E Remarks “On bitopological (1,2) -quatient mapping “,J.Egypth math soc. (16)(1) (2008) ,17-25
[4] Dr.Thakur ,C.K.Raman Department of Mathematics Jameshedpm worker college Jameshedpur “On generalished b-closed sets in bitopological spaces”, International journal of scientific Engineering and Technology, volume 5, pp 124-127.
[5] Ravi.O Thivagar.M.L Remarks “On λ -irregsolute functions via (1,2)*sets”, Advance in App math.Analysis 5(1) (2010), 1-15
[6] .Chandra Sekhara Rao K and V.Subha, “A note on the Associated Bitopological space (X,i1*,i2*)",International journal of math analysis vol-7(323-300) ,2003
[7] Chandera Shekaren Rao and Vaithialingam “On b-open sets”, Acta ciencia India vol xxxiv (4) 2008
[8] “Properties of ij-delta open sets in bitopological space” Fhkhedr Fasiculi Mathematics, 2014
[9] M.Ramesh kumar “On Θ-generalized closed sets in Bitopological space”, Journal of Advance studies in Topology.
[10] Kalaf.A and Ammen.Z “Sc-open sets and Sc-continivity in topological spaces”, Journal of advanced Research in pure Mathematics, 2(3) (2010) ,87-101.
[11] Ameen,Z “pc-open sets and pc-continivity in topological spaces”, Journal of advanced Research in pure Mathematics, 3(1) (2011),123-134.
[12] Alexandreroff P.Diskrete raume, Math sbornik, 2 (1937), 501-518.

Keywords
(1,2)* -βc open sets, generated by (1,2)* - βc open sets, i1,2-δ,i1,2-βc